# SDR UALA2011082404533

- Difficulty date: August 23, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 60,634 hours, 22,357 cycles
- Engine: Iae V2527A5
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102EH2EB
- Part serial: 19726E
- Condition: Faulty
- Location: Tat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADR 1 ECAM, FLIGHT DIVERTED.  SAMC TEXT: *UPDATE* CFDS SHOWS TAT SENSOR 11FP1 FAULT SEEN BY BOTH ADR1 AND ADR3.  SENSOR PCN 484- 0084.  REPLACED TAT SENSOR 1, REF TSM 34-11-00-810-863 AND AMM-34-11-18.  ACP SENSOR TEST.  NO FAULTS.  CONCURRED WITH OPBLM.
